Does Lupron Depot Cause Hair Loss?

I was diagnosed with Endometriosis yesterday, and since my gynecologist doesn't want me to go through "invasive" surgery she wants me to try the Lupron Depot shot first. For anyone who doesn't know it's a shot that one gets twice in a six month period to lower your body's estrogen levels so the endometriosis can stop growing and shrink down. It has menopausal side effects such as hot flashes and loss of menstruation. Since the hormone levels in my body would be so low, would it affect my hair growth as well? I looked it up online and all the information my doctor gave me didn't mention anything about it, but I'm still worried about it.

Any information out there for me about this? I don't know how common this is up here so I don't know how much anyone could help me, but opinions don't hurt

Big Chop: 11/25/09
Cottony/fluffy, medium/coarse, high density & porosity
SL - APL - BSB - BSL - MBL - WL - HL
I am on the Lupron Depot shot myself. I am on it because I am undergoing low-dose chemo treatments, but I didn't get to start the shots until after my 2nd treatment. My hair thinned with the chemo, but there was no difference when I started the Lupron. Pretty sure that it would only have taken a little push from the shot for me to loose all my hair, but luckily that has not been the case. In the research I did before starting the Lupron, hair loss didn't seem to be a major issue.

Not exactly the same situation, but I hope it helps!

Trending Topics


Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 10:33 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com